# SDR USAA2009052091242

- Difficulty date: March 26, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 62,834 hours, 28,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMPAIGN EO - PHX - EMERGENCY EGRESS SYSTEM - PRECAUTIONARY INSPECTION OF SLIDE RAFTS FOR PROPER HARNESS/CABLE/LANYARD ROUTING AND CONNECTION FOUND AFT RT SLIDE RAFT SURVIVAL KIT LANYARD ROUTED INCORRECTLY.  MAINTENANCE RETURNED TO SERVICEABLE CONDITION PER EO INSTRUCTIONS.
